Vol. 52, No. 4, pp. 471-474 (1995)
Positive Solutions of Elliptic Equations in Two-Dimensional Exterior Domains
Adrian ConstantinCourant Institute of Mathematical Sciences,
251 Mercer Street, 10012 New York - USA
Abstract: We consider the semilinear elliptic equation $\Delta u+f(x,u)=0$ in a two-dimensional exterior domain. Sufficient conditions for the existence of a positive solution are given.
Keywords: Elliptic equation; exterior domain.
Classification (MSC2000): 35B05
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.